# SDR SWAA2013032614119

- Difficulty date: March 14, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B NO-STEP PANEL LOWER O/B SUPPORT ANGLE CRACKED IN RADIUS.  REPAIRED ANGLE IAW EA.
